Jump to content
CrazyBoards.org

at the bottom of the well again


Recommended Posts

I can hardly bear it. Will I ever get through this? There is noone by MY side, never leaving me through all the pain and heartbreak, wanting me to survive. Who cares enough to do that? Where is my therapist when I need her? She's away next week. And I'm relapsing.Back into suicidal feelings and depression again.And I'm scared. I don't want to go to hospital, but I want to be safe.

Noone would know if I ceased to exist as from next Friday afternoon.

Work would, but I'm not important. They could get someone else. I mean nothing to them...There are plenty of library assistants in the world. All far more stable and dedicated than me.

My flatmate would know. But she could easily get another tenant. Someone more sociable who doesn't hog the phoneline to use the internet and who keeps the flat clean.

Noone else would know. Noone else would care. That is a relief. But I WANT people to care. I want someone to hold my hand and support me through this storm.

Its not fair, I'm supposed to be better, hell, I'm coming off one of my anti-depressants.

I am crying, its a relief to cry. But noone is here, noone is here to care. My friends have all left me, not even contacted me.I have nothing, I am nothing. I can hardly bear this.

Link to comment
Share on other sites

Hey hey hey, what is this?

You and I are on the Effexor swing-saw, remember?

Seems like you've been having a rough time of it lately, nestling. I don't mean to ignore your psychic pain (if that's the right word) but the meds situation...how is it?

Come on petal, you're posting here because you KNOW we care about you. Crying is good, but no more of this thinking no one cares or would miss you.

lily (reaching long arm from Tokyo to London, feeling around...is that your hand? was that a boob? sorry! gimme your hand)

Link to comment
Share on other sites

thanks Lily. lol. a bit.

*&^%$^ efexor.....

its CRAP.

I don't know how much of this is me working through what's naturally emotionally there --- I was like this pretty much all the time a year or so ago....and what is the **** efexor playing with my neurotransmitters and creating merry hell in my brain. I feel like all the wires have got disconnected and are short circuiting....

why does my therapist have to be away next week, why? why now?

sorry.

Link to comment
Share on other sites

thanks.

I felt like this all the time a year or so ago, I don't want to feel like this now.....I feel like shit. and I've got up to go to work. even though my hands are shaking and I'm on the edge of tears.

I ended up 'losing it' last night, thumping the floor and crying hysterically. but thankfully I managed to leave off thumping or otherwise myself.

I emailed my therapist, but, depending on how analytic she's feeling, there is no telling whether she'll respond or not.

feeling like I've lost everything I've gained in recennt months. there IS no future, no hope for me.

Link to comment
Share on other sites

There is a future. 

And it will not always feel like it does right now. 

It only feels like you've lost what you gained, but I'll bet your insight and perspective will become more clear once your moods have stabilized. 

Send me a pm if you need to vent...

Link to comment
Share on other sites

I'm right there with you nestling!  I've been feeling like I'm spinning and instead of stopping it's just getting faster. I've just come off Cymbalta for the 2nd time and slowly going up on Zoloft.  Not near as fast as I think I need.  Hey, if you hang in there so will I.  Like Lily said we are here for each other.  Kris.

Link to comment
Share on other sites

nestling, you'll get it back. you were there once, you can get there again. whether it's a meds issue (talk to your doc) or a therapy one, you'll get there.

I know it sucks sucks sucks now, so you have to do what we do when it gets like this. just wait without hope. do what you can for yourself (get enough sleep, for gods sake don't think about stuff at night, keep after your doc on the meds issue) and just listen to us when we tell you that it will get better.

you don't have to believe us, even. just wait and get thru this. we're there with you.

ok?

lily

Link to comment
Share on other sites

thank you. ;)

I made it through the day at work. It helped that a member of staff whose daughter is depressed (and taking mirtazapine too!) asked me how I was first thing, and I was able to be real and say how it really is and she understood and heard me.

Then, my therapist did reply to my email.....and also had left a message on the answerphone at home for me. I just picked it up just now. (and have saved message and will make sure that it stays saved until after next week at least.....)

she said when she would be around this evening if I still needed to speak with her....which I really appreciate....I don't feel the need now...am much calmer, albeit still washed out from all the tears last night...

I am fragile....but strong.......

Its so hard when it feels like it has done for much of today, that I don't know literally how I'm going to survive with the intense feeling of aloneness and sense of abandonment. (flashback to my days in the incubator......) I have real struggles still with 'object constancy'......when emotional survival feels so physical, totally on the edge of life.....

Link to comment
Share on other sites

Hey, nestling,

I am so sorry to hear that you're still suffering through Effexor withdrawal. It is a wretched, wretched time. Have you talked with your meds doc about what you're going through? What you're going through sounds so intense and unrelenting that it seems like the Remeron isn't the whole answer for you. I wish there were something I could say to help you feel better. But you have all my good thoughts.

Greeny

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...